The Laplacian spectral radius of some graphs

Jianxi LI, Wai Chee SHIU, Wai Hong CHAN

Research output: Contribution to journalArticlespeer-review

19 Citations (Scopus)


The Laplacian spectral radius of a graph is the largest eigenvalue of the associated Laplacian matrix. In this paper, we determine those graphs which maximize the Laplacian spectral radius among all bipartite graphs with (edge-)connectivity at most k. We also characterize graphs of order n with k cut-edges, having Laplacian spectral radius equal to n. Copyright © 2009 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)99-103
JournalLinear Algebra and Its Applications
Issue number1-2
Publication statusPublished - Jul 2009


Li, J., Shiu, W. C., & Chan, W. H. (2009). The Laplacian spectral radius of some graphs. Linear Algebra and Its Applications, 431(1-2), 99-103. doi: 10.1016/j.laa.2009.02.013


  • Laplacian spectral radius
  • Connectivity
  • Cut-edge

Fingerprint Dive into the research topics of 'The Laplacian spectral radius of some graphs'. Together they form a unique fingerprint.